| Model Number |
M00554500 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was attempted to be used in the esophagus during a lower esophageal sphincter (les) dilatation procedure performed on (b)(6) 2025.During the procedure, the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another rigiflex ii dilatation balloon.There were no reported patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Imdrf device code a0402 captures the reportable event of a balloon burst.